# SDR SWAA2022050293431

- Difficulty date: April 3, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7110 · Engine Cowling System
- Part: Plate
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBOARD FAN COWL PLATE ON INTERNAL AREA ON ENGINE 1 2022-192554 / [01] REPLACED PLATE LOC. INBOARD FAN COWL INTERNAL AREA ON ENGINE 1. IAW B737-700 SRM 51-40-02-0G-0 AND 51-10-02 ITEM (9. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] CORRECTED STEP 1: REPLACED PLATE LOC. INBOARD FAN COWL INTERNAL AREA ON ENGINE 1. IAW B737-700 SRM 51-40-02-0G-0 AND 51-10-02 ITEM (9). SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED PLATE LOC. INBOARD FAN COWL INTERNAL AREA ON ENGINE 1. IAW B737-700 SRM 51-40-02-0G-0 AND 51-10-02 ITEM (9). SEE INDIVIDUAL SIGNOFFS BELOW TASK COMPLETED
